Publication
Title
Exact probabilistic and mathematical proofs of the relation between the mean μ and the generalized 80/20 rule
Author
Language
English
Source (journal)
Journal of the American Society for Information Science. - Washington, D.C., 1970 - 2000
Publication
Washington, D.C. : 1993
ISSN
0002-8231
Volume/pages
44:7(1993), p. 369-375
UAntwerpen
Faculty/Department
Publication type
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 08.10.2008
Last edited 10.07.2013
To cite this reference